# SDR CA050506001

- Difficulty date: May 3, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,558 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402516
- Part serial: 95086H5283
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) COPILOT INNER WINDOW PANE SHATTERED (LOUD BANG) DURING CRUISE AT 24,000 FT. IAS WAS 175 KNOTS , O.A.T. -32C. WINDSHIELD ANTI-ICE SELECTED OFF.  NO LOSS OF PRESSURIZATION, CREW FOLLOWED CHECKLIST PROCEDURES FOR UNEVENTFUL LANDING.  WINDOW HAD DELAMINATION OCCURRING BUT WITHIN LIMITS IAW MM 56-10-00 PAGE 205.  WINDSHIELD IS BEING REPLACED.
